# SDR TRAX200700255

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 18,999 hours, 15,818 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WHEEL WELL BATT RIB CRACKED. REPAIRED IAW ALL FAA STANDARDS.
